# SDR C2XA02IA218

- Difficulty date: October 9, 2002
- Submitted: October 12, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Part number: 852701
- Part serial: 5523
- Condition: Inoperative
- Location: Nlg Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  THE CREW NOTED THAT THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE PROX SWITCH, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE,
